# SDR SWAA012504

- Difficulty date: September 7, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 48,764 hours, 43,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND FUSELAGE SKIN CRACKED 4.4 INCHES LONG AT BS 498, STR 10R.                                  REPAIRED SKIN PER SWA RA 1-353-2641.
